# SDR UIEA2013082700464

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,890 hours, 11,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180, LBL 110 FLOOR WEB  FOUND CRACKED BS 1180, LBL 98-127.   REPAIRED IAW R1-53-41-10290, REV. A.
